# SDR DALA2021110806844

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON FLOOR CHANNEL SUPPORT FROM STA 1640 TO STA 1661 AND 57 RBL AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00456. FLOOR CHANNEL WAS REPLACED PER B757-200 SRM. (2005101)
